# SDR SWIA200412828

- Difficulty date: January 27, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 4,910 hours, 3,842 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTED FLAP FROM 20 DEGREES TO 8 DEGREES AND GOT A FLAPS FAIL MESSAGE.  RETURNED TO FAT.  RE-RIGGED FECU IAW 27-51-10.  OPS CHECK GOOD ON GROUND.
